# SDR DALA2024122411970

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 59,605 hours, 31,147 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 DAMAGE CAUSED BY BIRD STRIKE ON RT WING #4 LEADING EDGE SLAT. CORRECTIVE ACTION: REPAIRED PER A319 SRM 51-73-00-801. (6955041)
